# SDR 2DYA20150819009

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N254MY
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 64,735 hours, 29,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022703
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, NOTICED THE LT SIDE EMER AISLE PATH LIGHTING MISSING RED ARROW LENS AT OVERWING EXIT.  R & R TWO EACH LENS IAW AMM 33-51-10 CAUSING 112 MINUTE DELAY WITH NO FURTHER INCIDENT.
